# SDR WRLA20110208472

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 52,553 hours, 9,282 cycles
- Engine: Pwa PW4462
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW CALLED IN WITH NR 2 ENG FIRE INDICATION AFTER TAKEOFF AND SHUT DOWN THE ENGINE.  RETURNING TO RT1.  THERE IS A MX RIDER ON BOARD AND WILL UPDATE WHEN AIRCRAFT IS BACK ON THE GROUND.   MX ADVISES THAT THE A/C FAULT WAS A NR 2 ANTI-ICE DUCT LEVEL 3 FAULT.
